... from the burning in my feet. I have been taking 1in the morning for several years would it helpful if I switched to bedtime or do you have another suggestion?
Patfanelli, Really you should get in and talk with your doctor and let him or her know of the problems sleeping and more pain at night in your feet. Many times it could be just an adjustment in your current medication. I am sure by changing them around and maybe increasing the Gabapentin you can get some relief. Please give your doctor a call or if it's close to time to see the doctor just make an appointment. Hope you get to feeling much better soon. Chuck1957
Definitely see your doctor (or at least talk to him on the phone.)
In my opinion I think the Gabapentin will help you to sleep if you take it at
night. I don't know what methotrexate is for. Look it up and see what one
takes it for, and any interactions or side effects.
Good luck to you and God bless. Let us know how things work out.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2010 • 1 answer
Posted 10 Jan 2011 • 12 answers
Posted 5 Feb 2011 • 6 answers
Posted 15 Jul 2011 • 3 answers
Your friend was diagnosed with rheumatoid arthritis seven years ago she just recently started taking
Posted 31 Jul 2013 • 2 answers